# SDR SWIA202404290225

- Difficulty date: February 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: CC670331516
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRU BAY ( FORWARD EQUIPMENT COMPARTMENT ) AFT DOOR LATCH CUTOUT HAS POSSIBLE CRACK.   (C-CHECK RO 4/26/2024)   VERIFIED AND CONFIRMED CRACK ON THE RIGHT-HAND TRU BAY DOOR LANDING. REPLACED RIGHT-HAND TRU DOOR LANDING REF. REO 670-53-11-1935 REV. -- DATE: 2024-03-19, DWG CC670-33040 REV. -G AND CRJ700 SRM 51-42-06-001-001-A01 . COMPLIED WITH ALL STEPS OF REO 670-53-11-1935 REV. -- DATE: 2024-03-19. COMPLIED WITH SKY CARD 51-900-1002-SKY.
